Switch to: References

Citations of:

Countable filters on ω

Journal of Symbolic Logic 64 (2):469-478 (1999)

Add citations

You must login to add citations.
  1. Partition Numbers.Otmar Spinas - 1997 - Annals of Pure and Applied Logic 90 (1-3):243-262.
    We continue [21] and study partition numbers of partial orderings which are related to /fin. In particular, we investigate Pf, be the suborder of /fin)ω containing only filtered elements, the Mathias partial order M, and , ω the lattice of partitions of ω, respectively. We show that Solomon's inequality holds for M and that it consistently fails for Pf. We show that the partition number of is C. We also show that consistently the distributivity number of ω is smaller than (...)
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   6 citations